# SDR DL733040007

- Difficulty date: January 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 52,030 hours, 35,435 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: DL4516
- Condition: Cut
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND NR 2 MLG TIRE CUT BEYOND LIMITS.  REMOVED AND REPLACED NR 2 MLG TIRE PER MM.
